# SDR 98ZZZX1013

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6814H
- Make and model: Cessna 172M
- Aircraft serial: 17265594
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: D30260
- Condition: Cracked
- Location: Mlg
- Part time: 3,114 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND WHEEL CRACKED IN THE TYPICAL LOCATION.   CRACKS EMANATING FROM EDGE OF FLANGE HOLES.
